Investigation of the EEG effects of intravenous lidocaine during halothane anaesthesia in ponies
Article first published online: 30 JUN 2005
Veterinary Anaesthesia and Analgesia
Volume 32, Issue 4, pages 212–221, July 2005
How to Cite
Murrell, J. C., White, K. L., Johnson, C. B., Taylor, P. M., Doherty, T. J. and Waterman-Pearson, A. E. (2005), Investigation of the EEG effects of intravenous lidocaine during halothane anaesthesia in ponies. Veterinary Anaesthesia and Analgesia, 32: 212–221. doi: 10.1111/j.1467-2995.2005.00201.x
- Issue published online: 30 JUN 2005
- Article first published online: 30 JUN 2005
- Received 16 June 2003; accepted 5 January 2004.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!